# SDR SWAA075867

- Difficulty date: November 20, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 48,820 hours, 42,119 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Bearing
- Part number: SPH46A1502
- Condition: Worn
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING AILERON TAB INBOARD HINGE HAS EXCESSIVE PLAY.  REMOVED AND REPLACED NR 1 BEARING PER MM.
